English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55224/89525 (62%)
造訪人次 : 10724812      線上人數 : 18
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41458


    題名: Rank estimating equations for random effects models
    作者: 陳主智;Chen, Chu-chih
    貢獻者: 淡江大學數學學系
    關鍵詞: Generalized estimating equations;Outliers;R-estimate;Two-stage models
    日期: 2001-08-01
    上傳時間: 2010-01-28 07:37:17 (UTC+8)
    出版者: Elsevier
    摘要: In this paper, we propose an R-estimate for random effects in two stages: given the random effects, rank estimating equations for the regression parameters are constructed, estimates for random effects and variance parameters are then updated until the iterative procedure converges.
    關聯: Statistics and Probability Letters 54(1), pp.5-12
    DOI: 10.1016/S0167-7152(00)00226-1
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML60檢視/開啟
    index.html0KbHTML68檢視/開啟
    Rank estimating equations for random effects models.pdf107KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋